# SDR COMA0770066

- Difficulty date: November 12, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 11,332 hours, 8,260 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Dented
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B FLAP HAS A 1 INCH DENT.  REPAIRED FLAP IAW SRM 57-52-01.
